# SDR HEEA060669

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: MI5851345
- Condition: Malfunctioned
- Location: Central Computer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DOES NOT PAINT CLEAR AZIMUTH MARKERS ON 60 DEGREE OR 120 DEGREE PAINTS.  SCRATCHY, UNDEFINED MARKERS.  PERFORMED PRELIMINARY INSPECTION.  FOUND DISPLAY SPIKING AT TIMES, FOUND PROBLEM ON LOGIC NR 1 BOARD.  REPLACED IC U1226, U1236, U1231.  REPAIRED.  ALSO REPLACED 5 EACH SOCKET TERMINALS ON CONNECTOR J1201.  REPAIRED INTERMITTENT PROBLEM.  BENCH CHECK GOOD.
